# SDR EISA99032

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47066
- System (JASC): 2810 · Fuel Storage
- Part: Check Valve
- Part number: V92003
- Condition: Dirty
- Location: Center Tank
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT WING FUEL VENTING OUT OF RIGHT WING.  LEAK STOPPED WHEN CENTER TANK PUMPS WERE TURNED OFF.  TURN BACK TO (ACY).  CHECK FUEL SYSTEM PER CROSS FEED AND TRANS TEST ML/M 28-20-00 PAGE 50/2502.  OPS CHECK NORMAL AFTER FREEING CENTER TANK PUMP DISCHARGE CHECK VALVE.  (M)
